# SDR SWAA2021112933846

- Difficulty date: October 27, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK INDICATION ON RADIUS OF THE LOWER BEAM 4 (141A6536-14) FWD SERVICE DOOR. CRACK LENGTH 0.560 INCH. ADD EO 5241-C-14093 OR 5241-C-14344. ; 2021-487819 / [01] REPLACED BEAM #4 AND FASTENERS LOCATED FWD SERVICE DOOR IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A6516 REV-; [02] REPLACED BEAM #4 AND FASTENERS LOCATED FWD SERVICE DOOR IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A6516 REV- RII
